Drug-Induced Liver Injury Caused by the Histrelin (Vantus®) Subcutaneous Implant
AbstractDrug-induced liver injury (DILI) is the leading cause of acute hepatic failure in the United States. Up to 13% of acute liver failure cases occur due to drugs other than acetaminophen. This clinical diagnosis, made after other causes of liver injury have been excluded, requires establishing a causal relationship between drug exposure and liver injury. The case of a patient with liver injury following a subcutaneous histrelin (Vantus®) implant as therapy for advanced prostate cancer is presented.
This content is limited to qualifying members.
If you have an existing account please login now to access this article or view your purchase options.
Create a free account, then purchase this article to download or access it online for 24 hours.
Create a free account, then purchase a subscription to get complete access to all articles for a full year.